On the control of a linear system by generalized actions
Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1360-1370
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_8_a1,
author = {A. B. Kurzhanskii and Yu. S. Osipov},
title = {On the control of a linear system by generalized actions},
journal = {Differencialʹnye uravneni\^a},
pages = {1360--1370},
year = {1969},
volume = {5},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_8_a1/}
}
A. B. Kurzhanskii; Yu. S. Osipov. On the control of a linear system by generalized actions. Differencialʹnye uravneniâ, Tome 5 (1969) no. 8, pp. 1360-1370. http://geodesic.mathdoc.fr/item/DE_1969_5_8_a1/